# SDR ASAA2019021428199

- Difficulty date: February 14, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 43,886 hours, 13,140 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE TRIPPED OFF TWICE DURING DESCENT. GROUNDED - YES. ACCOMPLISHED AUTOTHROTTLE SYSTEM- OPERATIONAL TEST REF AMM 22-31-00-710-801. ALL TESTS PASSED. ACCOMPLISHED AUTOTHROTTLE SYSTEM- SYSTEM TEST REF AMM 22-31-00-710-802. ALL TESTS PASSED. GROUND VERIFICATION SUCCESSFUL.
